About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 590781, 5 pages
http://dx.doi.org/10.1155/2012/590781
Research Article

Spectral Properties of Non-Self-Adjoint Perturbations for a Spectral Problem with Involution

1Department of Mathematics, M. Auezov South Kazakhstan State University, Tauke Han av., 5, 160012 Shymkent, Kazakhstan
2Department of Mathematics, Fatih University, Buyukcekmece, 34500 Istanbul, Turkey
3Department of Mechanics and Mathematics, N.G. Chernyshevsky Saratov State University, Astrakhanskaya, 83, 410012 Saratov, Russia

Received 15 May 2012; Accepted 8 July 2012

Academic Editor: Ravshan Ashurov

Copyright © 2012 Asylzat A. Kopzhassarova et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Babbage, “An essay towards the calculus of calculus of functions, Part II,” Philosophical Transactions of the Royal Society B, vol. 106, pp. 179–256, 1816.
  2. D. Przeworska-Rolewicz, Equations with Transformed Argument, An Algebraic Approach, Elsevier-PWN, Amsterdam, The Netherlands, 1973. View at Zentralblatt MATH
  3. J. Wiener, Generalized Solutions of Functional-Differential Equations, World Scientific Publishing, Singapore, 1993. View at Zentralblatt MATH
  4. W. Watkins, “Modified Wiener equations,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 6, pp. 347–356, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. Sh. Burlutskaya, V. P. Kurdyumov, A. S. Lukonina, and A. P. Khromov, “A functional-differential operator with involution,” Doklady Mathematics, vol. 75, pp. 399–402, 2007.
  6. W. T. Watkins, “Asymptotic properties of differential equations with involutions,” International Journal of Pure and Applied Mathematics, vol. 44, no. 4, pp. 485–492, 2008. View at Zentralblatt MATH
  7. M. A. Sadybekov and A. M. Sarsenbi, “Solution of fundamental spectral problems for all the boundary value problems for a first-order differential equation with a deviating argument,” Uzbek Mathematical Journal, no. 3, pp. 88–94, 2007 (Russian). View at Zentralblatt MATH
  8. A. M. Sarsenbi, “Unconditional bases related to a nonclassical second-order differential operator,” Differential Equations, vol. 46, no. 4, pp. 506–511, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. T. Kato, Perturbation Theory for Linear Operators, Springer, Berlin, Germany, 1966.
  10. M. Sh. Burlutskaya and A. P. Khromov, “On an equiconvergence theorem on the whole interval for functional-differential operators,” Proceedings of Saratov University, vol. 9:4, no. 1, pp. 3–12, 2009 (Russian).
  11. M. Sh. Burlutskaya and A. P. Khromov, “Classical solution of a mixed problem with involution,” Doklady Mathematics, vol. 82, pp. 865–868, 2010.
  12. M. A. Naimark, Linear Differential Operators. Part I: Elementary Theory of Linear Differential Operators, Frederick Ungar, New York, NY, USA, 1967.
  13. N. Dunford and J. T. Schwartz, Linear Operators. Part III, Spectral Operators, John Wiley & Sons, New York, NY, USA, 1988.
  14. V. A. Il'in and L. V. Kritskov, “Properties of spectral expansions corresponding to non-self-adjoint differential operators,” Journal of Mathematical Sciences, vol. 116, no. 5, pp. 3489–3550, 2003. View at Publisher · View at Google Scholar